MathSciNet Relay Station
MathSciNet bibliographic data
MR1333388 (96i:06008) 06A08 (05E99 52B99)
Björner, Anders; Wachs, Michelle L. Shellable nonpure complexes and posets. I. Trans. Amer. Math. Soc. 348 (1996), no. 4, 1299–1327.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement